# SDR DXTA200601579

- Difficulty date: August 27, 2006
- Submitted: August 28, 2006
- Operation: Air carrier
- Aircraft: N886QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258486
- Aircraft time: 4,918 hours, 3,454 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Obstructed
- Location: Pitot/Static Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, RIGHT SIDE AIRPSEED STOPPED AT 50KTS WHILE LEFT SIDE CONTINUED TO CLIMB.  TAKEOFF ABORTED BELOW 80KTS.  RIDE SIDE AIRPSEED REMAINED AT 50KTS DURING TAXI.  VERIFIED SQUAWK, FOUND DEBRIS IN RT PITOT TUBE.  DISCONNECTED LINE, BLEW NITROGEN FROM INSIDE OUT.  RECONNECTED LINE.  PERFORMED OPERATIONAL CHECK/ LEAK CHECK UP TO 50,000 FT.  NO LEAKS FOUND AT THIS TIME.  ALL WORK WAS DONE IAW HAWKER 800XP AMM 34-11-18.
